56 0

On dual partial metric topology and a fixed point theorem

Title
On dual partial metric topology and a fixed point theorem
Author
박춘길
Keywords
Fixed point; Dual pmetric topology; Complete dual pmetric space
Issue Date
2019-05
Publisher
Eudoxus Press
Citation
Journal of Computational Analysis and Applications, v. 26, NO 5, Page. 832-840
Abstract
In this paper, we present some properties of dual partial metric (abbreviation, pmetric) topology and investigate a fixed point result for self mappings in dual pmetric space. This result gener- alizes Banach contraction principle in a different way than in the known results from the literature. The article includes an example which shows the validity of our result. © 2019 EUDOXUS PRESS, LLC.
URI
http://www.eudoxuspress.com/images/JOCAAA-VOL-26-2019-ISSUE-5.pdfhttps://repository.hanyang.ac.kr/handle/20.500.11754/111852
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE